Results 1 to 3 of 3
Side Effects
  1. #1
    cindygail47 is offline New Member
    Join Date
    Apr 2008
    Posts
    2

    Default Side Effects

    I just started taking this medication it's called "Morphine Sulfate ER 60 mgs'. Does anyone know that has taken it before, does it cause vision problems,or any other serious side affect that I should be concerned about? Especially the vision problems???? cindygail47 This is listed under the forum: Drug Information Please reply I'm waiting. Thank you. cindygail47

  2. #2
    Cats Meow is offline Banned
    Join Date
    Apr 2005
    Location
    USA
    Posts
    6,307

    Default

    Morphine as well as all narcotics have side effects, opiates cause your pupils to constrict, which obviously narrows your field of vision, but shouldn't really be much of a problem. If you are opiate naive you can also expect a little vertigo, slower CNS response, lethargy, constipation, and a few more, just type the drug name in the box up top and read. None of these side effects should be serious, unless you are over medicated, and naive.

  3. #3
    sasquatch69 is offline Junior Member
    Join Date
    May 2008
    Posts
    33

    Default

    I've taken it before. It's the extended release version, right?
    I know that blurry vision is a potential side effect, but rare. I never had any vision problem, but I had other side effects.
    The most common side effects, like nausea, dizziness, upset stomach, and sleepiness, and what most people experience, especially if they are new to this type of medicine. It's nothing to really worry about, just be sure to tell your Dr about any other meds you are taking as well.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22